Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal Side Effects -- Irritability/Hyperact

Posted by Whiplash on June 9, 2010, at 19:59:13

In reply to Re: Lamictal Side Effects -- Irritability/Hyperact whiplash, posted by floatingbridge on June 9, 2010, at 0:33:31

> There's nothing like hearing personal experience, so I hope a few more will post. Have you looked at askapatient.com? A zillion lamictal reviews. Good luck, Whip.

Thanks. Yeah, I've looked. But largely you hear of the bad, whereas here, it's just people on various pyschotropics, anti-epileptics, etc., with favorable and unfavorable opinions. And since they are part of a community, I think there is more credibility. I guess I am skeptical about askapatient, because most meds have a low rating, including many I have taken with no side effects -- and I've taken plenty with side effects.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Whiplash thread:949817
URL: http://www.dr-bob.org/babble/20100604/msgs/950503.html